Properties of the Salagean operator.

Lin, Li Jian; Owa, Shigeyoshi

Georgian Mathematical Journal (1998)

  • Volume: 5, Issue: 4, page 361-366
  • ISSN: 1072-947X

How to cite


Lin, Li Jian, and Owa, Shigeyoshi. "Properties of the Salagean operator.." Georgian Mathematical Journal 5.4 (1998): 361-366. <>.

author = {Lin, Li Jian, Owa, Shigeyoshi},
journal = {Georgian Mathematical Journal},
keywords = {Sălăgean operator; Jack's lemma},
language = {eng},
number = {4},
pages = {361-366},
publisher = {Walter de Gruyter},
title = {Properties of the Salagean operator.},
url = {},
volume = {5},
year = {1998},

AU - Lin, Li Jian
AU - Owa, Shigeyoshi
TI - Properties of the Salagean operator.
JO - Georgian Mathematical Journal
PY - 1998
PB - Walter de Gruyter
VL - 5
IS - 4
SP - 361
EP - 366
LA - eng
KW - Sălăgean operator; Jack's lemma
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.